# SDR SWAA2021122749217

- Difficulty date: December 1, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON APU CAVITY HORIZONTAL FLANGE OF CHORD AT B.S. 1088+13; R.B.L. 23. ACCESSED THROUGH APU INLET CAVITY. ; / [01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS AT APU CAVITY HORIZONTAL FLANGE OF CHORD AT B.S. 1088+13; R.B.L. 23. ACCESSED THROUGH APU INLET CAVITY. IAW SRM 53-80-13-1A-2 ALLOWABLE DAMAGE 2 AND FOR IDENTIFICATION SRM 53-80-13-01-2 IDENTIFICATION 2; [02] REMOVED CORROSION ON APU CAVITY HORIZONTAL FLANGE OF CHORD AT B.S. 1088+13; R.B.L. 23. ACCESSED THROUGH APU INLET CAVITY . DIMENSIONS L: 0.500' W:0.450' IAW SRM 51-10-02 PARAGRAPH 15; [03] VERIFIED CORRECTIVE ACTION 1-2; [04] ACCOMPLISHED UT INSPECTION IAW NDTM D6-37239 PART 4; 51-00-00 PROC 2. LOWEST REMAINING THICKNESS IS .089. CAL I.D. ATS2031; [05] EVALUATED REWORKED AREA AT APU CAVITY HORIZONTAL FLANGE OF CHORD AT B.S. 1088+13; R.B.L. 23. ACCESSED THROUGH APU INLET CAVITY. DIMENSIONS DEPTH :0.001' ORIGINAL THICKNESS 0.090' REMAINING THICKNESS : 0.089' AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS IAW SRM 53-80-13-1A-2 ALLOWABLE DAMAGE 2 FIGURE 104 DETAIL C; [06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REWORKED AREA IAW 53-80-13-1A-2 ALLOWABLE DAMAGE 2 STEP 2D; [07] VERIFIED CORRECTIVE ACTIONS 5-6
